# SDR UPS99830797

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5615374105
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, THE FINGER DOUBLER AT FS 1460 AND LONG 31L WAS CORRODED.  REMOVED, FABRICATED AND REPLACED THE FINGER DOUBLER IAW DWG 5615374 & SRM 51-1-20D, 51-1-21.
